MathSciNet Relay Station
MathSciNet bibliographic data
MR266433 (42 #1339) 65.55
Stojancev, V. T. Indeterminate methods of integration with a finite number of possible formulas. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 9 1969 1235–1246.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement